RUS
ENG
Full version
JOURNALS
// Sibirskii Matematicheskii Zhurnal
// Archive
Sibirsk. Mat. Zh.,
2016
Volume 57,
Number 2,
Pages
247–258
(Mi smj2741)
Residually nilpotent fundamental groups of compact Sol-
$3$
-manifolds
O. V. Bryukhanov
Siberian University of Consumer's Cooperation, Novosibirsk, Russia
Abstract:
We give criteria for the fundamental groups of compact Sol-
$3$
-manifolds to be residually nilpotent and residually finite
$p$
-groups.
Keywords:
Sol geometry, full isometry group, linear representation, residual
$p$
-finiteness, residual nilpotency.
UDC:
515.162
+
512.816.5
+
512.544
Received:
26.02.2015
DOI:
10.17377/smzh.2016.57.202
Fulltext:
PDF file (455 kB)
References
English version:
Siberian Mathematical Journal, 2016,
57
:2,
190–199
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025